# SDR ASAA2020092833230

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 28,243 hours, 9,097 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 7598
- Condition: Inoperative
- Location: #2 Engine
- Part time: 56,906 hours, 22,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT NOTICED NR 2 ENG BLEED VALVE DID NOT OPEN.  GROUNDED-YES.   REMOVED & REPLACED NR 2 ENG PRSOV, REF B737-900 AMM 36-11-04-000-801 & 36-11-04-400-801 LEAK CHECKS GOOD.  RAN NR 2 ENG & SUPPLIED AIR TO SYSTEMS.  CHECKS GOOD.
